# SDR DXTA2024040311389

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0232
- Aircraft time: 4,789 hours, 3,106 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pcb
- Part number: 746810117
- Part serial: 0216
- Condition: Faulted
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER WE CLOSED CABIN DOOR DOOR WOULD NOT LOCK AND THE CABIN DOOR OPEN CAS MSG REMAINED ILLUMINATED. RAN CHECKLIST (AFM 3-510-29). FAULT DID NOT CLEAR. REMOVED CED MONITOR PCB PIN: 7468101-17 SIN: 0216 AND INSTALLED "NEW' CED MONITOR PCB PIN: 7468101-17 SIN: 31469861-3 IAW 680A AMM 24-60-40. OPERATIONAL CHECKS ARE GOOD AT THIS TIME.
